Research Article Open Access

Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary Function

Khaled K. Jaber1
  • 1 Zarqa University, Jordan

Abstract

New exact solutions of the Fractional Riccati Differential equation are presented. Exact solutions are obtained in cases that the coefficient functions and an arbitrary function satisfy some differential conditions. In view of the conditions imposed on Riccati equation's coefficients we define and formulate the coefficients of the Riccati equation to obtain the differential cases, for each case the general solution is presented. The results obtained are useful and confirm the simplicity of the conformable definition of fractional derivative.

Journal of Mathematics and Statistics
Volume 13 No. 4, 2017, 361-365

DOI: https://doi.org/10.3844/jmssp.2017.361.365

Submitted On: 15 October 2017 Published On: 27 December 2017

How to Cite: Jaber, K. K. (2017). Analytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary Function. Journal of Mathematics and Statistics, 13(4), 361-365. https://doi.org/10.3844/jmssp.2017.361.365

  • 2,820 Views
  • 1,637 Downloads
  • 0 Citations

Download

Keywords

  • Fractional Riccati Equation
  • Differential Conditions
  • Exact Solutions